Skin rash after antibiotics

Common Questions and Answers about Skin rash after antibiotics

skin

1156850 tn?1262439967 Hi,Thanks for reply . The rashes are red at first and get white head after a time . After some days it disappear and another one (ones ) appears .
Avatar f tn Now it become more worse i am having sore throat ,sneezing also skin rash. If i have antibiotics i feel better , skin rash and symptoms goes. Again after two days it will comes. No one tell the real cause. Please let me to know why this happened and how to get relief from this.
Avatar n tn If you have diabetes then this needs to be investigated as it can result in skin problems. After a course of antibiotics also it is possible to get both bacterial and fungal infection of skin. However it cannot be an allergic reaction to the antibiotic as that would be more general. Correct treatment will depend on diagnosis, for which you will need to consult a skin specialist. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar n tn In other words, for someone like myself who has never had acne or rash issues, is it typical to get a localized skin reaction AFTER taking a month of antibiotics, or is it just coincidence? I ask because I have also experienced some other complications after taking the drug, including light headedness, difficulty concentrating, and mild headaches, and I'm a bit concerned that those symptoms, as well as the rash, has something to do with the Ofloxacin.
Avatar f tn HSV1 is not related. You got this after you started the antibiotics? Any time you get a rash with antibiotics, you should call your doctor as that could be a reaction. So, call your doctor to report the rash that started at same time you started a course of antibiotics. Let me know what they say!
Avatar n tn I had one spot that sounds the same as your discription - the black centre - mine was very close to 'tick bite' site - it was many months after the bite - before I had antibiotics - and it did eventually have some 'puss' in it - it took weeks to start to clear-up - but even now - there is still a red/purpleish mark there.
Avatar n tn A lot of rashes take time to develop and you immune system has to kick in an make antibodies against it. You can develop a rash in 2 -6 weeks after taking antibiotics. This is not a sign of an immune problem it is natural for it to take a while. I would go to your family practise doctor and show them the rash if it is still there. Definetly report it to them. This means that any drug in the same class of antibiotics you will be allergic to.
Avatar n tn Hi, Ankle rash could be caused due to various reasons including - dermatitis, dry skin, eczema, heat rash or sweat dermatitis, uncomfortable footwear, etc. It is important to wear lose comfortable footwear and maintain good personal hygiene. Use a powder to avoid sweat collection and apply calamine lotion at the sites of the lesion. You could take oral antihistamine or antiallergic medications for the itching. Apply calamine lotion at the sites.
Avatar f tn About 3 weeks or so after stopping antibiotics (Amoxicillin and Biaxin) I developed a flat, red, and sometimes itchy rash on both breasts and my stomach. Sometimes I get shooting pains in my breasts. It has not spread from these areas. I thought it could be a yeast infection, so I started applying Lotrimin cream. I've used it for 7 days and the rash isn't any better. Does this sound like it could be a yeast infection? Does the cream need longer to work?
Avatar n tn The rash of rosacea appears to be thick and this may present with spider like veins on the surface of the skin. When these are present then the rash of rosacea is likely. Topical antibiotics are usually given for rosacea. Oral antibiotics may also be employed for more effective results. Have you been prescribed any antibiotics for your skin condition?
Avatar n tn You can also apply calamine lotion on the rash. It will help in soothing the skin. Application of topical antibiotics like Neosporin will also help. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar f tn i have had a strange rash inside the buttocks for about 3 weeks now. its dry and some what red but not very itchy unless touched. Its also on my pubic bone, at first i thought it was an allergic reaction because im living in a very hot tropical climate plus the shaving. Im getting a bit worried that it might be an STD. What is it, i started taking antibiotics, im in cambodia and the medical service is pretty much non existant. What kind of pills should i be taking or cream? Please help.
Avatar m tn Are you saying the rash was better with antibiotics and then returned after you masturbated? Or are you saying you are all better and wondering if the original rash happened due to ky and condom? Just trying to clarify your question.
Avatar n tn About four weeks after getting screws put into my broken ankle, a faint but itchy rash developed all up and down my leg. Very tiny, grayish red bumps that are very irritating have just started to rise alongside the incision. The rash is very red around my incision and ankle. Any possible causes?
Avatar f tn I had what started as a rash under my armpits that was diagnosed as a yeast infection, but I had these horrible itchy bumps that went down my sides with it. I took a ten day cycle of diflucan and the rash went away and so did the bumps. A week later, I started getting the bumps again, but the rash stayed awaay. I went back to the doctor and was on a ten day cycle of minocyclin, because the doc said the bumps were bacterial. During the ten day cycle, the bumps subsided and did not pop up.
Avatar m tn it's been several months since i had unprotected oral and protected vaginal sex, and seemingly from that time i've had a re-occurring rash/irritation on my penis, around the pee-hole. see the picture. it gets especially red like that when i ejaculate from masturbation, otherwise it is not so bad. after a while, the skin around that area gets dry and starts peel off. if i don't ejaculate, the rash lessens and nearly disappears. what could this be? what should i do?
Avatar f tn Hi, I'm female, 13 yrs old and i have had this rash for monthes now. At first I tried my mom's face cream.(olay regenerist microsculpting cream) and I was allergic so I had this huge bumpy red rash, that was crusty and swollen. Only on one side of my cheek. It was swollen so much that i looked like a half sumo wrestler. My lymph nodes were also swollen. So i went the doctor. They gave my antibiotics, allergy cream, and allergy pills.
Avatar f tn Scally fish skin. Itchy. White patches. Red area. Becomeing more wide spread. Never had skin issues until after surgery. Still have post op respiratory infection after doing antibiotics still present as well.
Avatar m tn swollen pelvic lymph nodes, red scrotum and a slight drip from my penis. I received antibiotics from my local clinic but after 2 days I still have discomfort and the rash on my testicles remains. I’m really freaked out because the rash is where the girl was grinding on me so now I’m worried that it might be herpes. Is there anything I can do in this situation besides sitting around and waiting to see what happens?
Avatar n tn What happened to your rash...I have the same thing..almost a month now..I'm worried their is no treatment..
Avatar n tn The most important thing is to not wear perfume in the first place. Trust me, as long as you don't smell bad, no one cares. And some of us much prefer it when people forgo the perfume (it burns my nose). I would not put neosporin on heat rash if it's not infected. You want the area to stay nice and dry, not all gooey, and there's no need for the antibiotics if you don't have open sores. I've never heard of baking soda being any good.